U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Are steroid shots painful?

1 doctor answer1 doctor weighed in
Dr. Jerald Ratner
Psychiatry 52 years experience
No: The only painful or uncomfortable sensation is the push of the steroid into your arm.

Related questions

A 34-year-old member asked:
I got steroid shots that made me gain weight help!?
1 doctor answer2 doctors weighed in
A 47-year-old member asked:
Could I have a steroid shot for strep?
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
How badly can a steroid shot hurt?
1 doctor answer2 doctors weighed in
A 49-year-old member asked:
Can the steroid shot in your back help?
1 doctor answer1 doctor weighed in
Last updated Jan 29, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.